MathSciNet Relay Station
MathSciNet bibliographic data
MR166766 54.55
Henderson, George W. The pseudo-arc as an inverse limit with one binding map. Duke Math. J. 31 1964 421–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement